Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 156, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2005, 4:09 AM CDT for Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2005, 4:09 AM CDT (09:09 UTC)
- Expired
- May 23, 2005, 5:01 AM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 53 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:25 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2529 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 230909
SVRTSA
OKC001-021-041-231000-
/O.NEW.KTSA.SV.W.0156.050523T0909Z-050523T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
409 AM CDT MON MAY 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 500 AM CDT
* AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 12 MILES WEST OF MAYSVILLE TO 13 MILES WEST OF
PEGGS...MOVING SOUTHEAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEACH...
PEGGS...TWIN OAKS...MAYSVILLE...KANSAS...OAKS...COLCORD...
HULBERT...SCRAPER...WEST SILOAM SPRINGS...WOODALL...TAHLEQUAH...
WATTS...PROCTOR...ELDON...CHRISTIE...WESTVILLE...COOKSON...BARON...
STILWELL AND MARIETTA.
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3584 9451 3566 9482 3565 9508 3569 9512
3582 9513 3583 9525 3586 9522 3591 9528
3597 9529 3602 9522 3608 9520 3609 9511
3617 9511 3617 9501 3629 9500 3652 9463
$$2 follow-up statements
000
WWUS54 KTSA 230941
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 AM CDT MON MAY 23 2005
OKC041-230951-
/O.CAN.KTSA.SV.W.0156.000000T0000Z-050523T1000Z/
DELAWARE OK-
441 AM CDT MON MAY 23 2005
...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE COUNTY HAS BEEN
CANCELLED...
LAT...LON 3584 9451 3566 9482 3565 9508 3569 9512
3582 9513 3583 9525 3586 9522 3591 9528
3597 9529 3602 9522 3608 9520 3609 9511
3617 9511 3617 9501 3618 9494 3617 9459
$$
OKC001-021-231000-
/O.CON.KTSA.SV.W.0156.000000T0000Z-050523T1000Z/
CHEROKEE OK-ADAIR OK-
441 AM CDT MON MAY 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 AM CDT FOR ADAIR
AND CHEROKEE COUNTIES...
AT 430 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 3 MILES EAST OF BARON TO 3 MILES
SOUTHWEST OF WOODALL...MOVING SOUTHEAST AT 50 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
LAT...LON 3584 9451 3566 9482 3565 9508 3569 9512
3582 9513 3583 9525 3586 9522 3591 9528
3597 9529 3602 9522 3608 9520 3609 9511
3617 9511 3617 9501 3618 9494 3617 9459
$$000
WWUS54 KTSA 231001
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 AM CDT MON MAY 23 2005
OKC001-021-231011-
/O.EXP.KTSA.SV.W.0156.000000T0000Z-050523T1000Z/
CHEROKEE OK-ADAIR OK-
501 AM CDT MON MAY 23 2005
...THE SEVERE THUNDERSTORM WARNING FOR ADAIR AND CHEROKEE COUNTIES
EXPIRED AT 500 AM CDT...
THE LINE OF SEVERE THUNDERSTORMS HAS MOVED OUT OF THE WARNED
AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS EXPIRED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH ADDITIONAL STORMS OVER ADAIR AND CHEROKEE COUNTIES.
LAT...LON 3584 9451 3566 9482 3565 9508 3569 9512
3582 9513 3583 9525 3586 9522 3591 9528
3597 9529 3602 9522 3608 9520 3609 9511
3617 9511 3617 9501 3618 9494 3617 9459
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:31 AM CDT, 38 minutes earlier.
Area forecast discussion, May 23, 3:31 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 331 AM CDT MON MAY 23 2005 .DISCUSSION... BUSY NIGHT WITH STRONG TO SEVERE MCS CURRENTLY STRETCHING FROM SE KS INTO NE OK/NW AR AND NEWLY ISSUED SEVERE THUNDERSTORM WATCH VALID UNTIL 16Z. IN THE NERM TERM...MCS CONTINUES TO DROP SSE OVER NRN PARTS OF THE FORECAST AREA...WITH SOME REDEVELOPMENT NOTED A WRN END OF COMPLEX OVER SERN KS. SWD MOVEMENT OF MCS HAS ACCELERATED OVER FAR NERN OK/NW AR OVER THE PAST HOUR OR SO AS COLD POOL DEEPENS. WIND DAMAGE AND SEVERE HAIL WILL BE LIKELY FOR MUCH OF THE NIGHT. MCS IS EXPECTED TO WEAKEN BY MID-MORNING...ALTHOUGH IT WILL LIKELY REINFORCE THE OUTFLOW BOUNDARY THAT CURRENTLY EXTENDS FROM FAR SERN OK NNW TO NEAR TULSA. EXPECT THAT MUCH OF THE FORECAST AREA WILL SEE A BREAK FROM CONVECTION BY THE EARLY AFTERNOON AS THE CAP STRENGTHENS S OF THE SYNOPTIC BOUNDARY. HOWEVER...WILL KEEP CHANCE POPS GOING INTO THE AFTERNOON...WITH DEVELOPMENT POSSIBLE LATE IN THE DAY ALONG ANY LEFTOVER CONVECTIVE BOUNDARIES. LOW POPS REMAIN IN THE FORECAST FOR MONDAY NIGHT...BUT WILL FOCUS SLIGHTLY HIGHER POPS LATE TONIGHT OVER NW AR/FAR NERN OK AS MODELS SUGGEST ELEVATED CONVECTION ALONG SUBTLE H85 SPEED CONVERGENCE ZONE. NOT MUCH CHANGE NOTED FOR TUESDAY...WITH AN UNSTABLE BUT MOSTLY CAPPED ATMOSHPERE EXPECTED FOR MUCH OF THE DAY. AGAIN...COULD SEE LATE AFTERNOON REDEVELOPMENT NEAR THE KS BORDER...OR POSSIBLY MCS ACTIVITY LATE TUESDAY NIGHT AS STORMS ROLL SE OUT OF CO/KS. IT NOW APPEARS THAT ANY SIGNIFICANT PUSH OF DRIER AIR WILL HOLD OFF UNTIL LATE WEDNESDAY/WEDNESDAY NIGHT. ACCORDINGLY...HAVE MADE UPWARD ADJUSTMENTS TO DEWPOINTS AND LOW TEMPS THE NEXT 2 NIGHTS. ALSO UPPED POPS SOME WEDNESDAY AFTERNOON AS FRONT PASSES THROUGH THE REGION. LITTLE TO NO CHANGE MADE TO FORECAST BEYOND THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 68 88 67 / 60 20 20 20 FSM 89 67 88 67 / 60 20 20 20 MLC 92 68 90 68 / 20 20 20 20 BVO 82 68 87 65 / 70 20 30 20 FYV 81 63 83 64 / 80 30 30 20 BYV 80 63 80 63 / 90 30 30 20 MKO 88 67 88 67 / 50 20 20 20 MIO 80 64 83 62 / 90 30 30 20 F10 90 68 88 66 / 30 20 20 20 HHW 94 69 91 68 / 20 20 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 17 LONG TERM FORECASTER ID= 18
Hazardous weather outlook, May 22, 11:07 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1107 PM CDT SUN MAY 22 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1058 PM CDT SUN MAY 22 2005 ...SEVERE THUNDERSTORMS PROBABLE OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AROUND MIDNIGHT. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA....NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ONSET...AROUND MIDNIGHT. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A COMPLEX OF STORMS HAS DEVELOPED ACROSS SOUTHERN KANSAS AND SW MISSOURI. THESE STORMS WILL ENTER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AROUND MIDNIGHT AND WILL PROGRESS SOUTH-EASTWARD THROUGH THE FORECAST AREA. THESE STORMS WILL POSE A THREAT FOR LARGE HAIL AND DAMAGING WIND AS THEY MOVE SOUTH ACROSS THE AREA. SOME OF THE STORMS WILL BE SUPER-CELLULAR AND WILL POSE A LIMITED THREAT FOR TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY WITH THE STRONGER STORMS. ANY STORMS THAT MOVE OVER THE SAME AREAS OVERNIGHT WILL CAUSE AN INCREASED THREAT FOR LOCALIZED FLASH FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... NORTHWEST FLOW ALOFT WILL RESULT IN CONTINUED CHANCES OF THUNDERSTORMS THROUGH MOST OF THE UPCOMING WEEK. THERE MAY BE A BRIEF LULL IN THE ACTIVITY AROUND FRIDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 22, 10:25 PM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1025 PM CDT SUN MAY 22 2005 ARZ001>002-010>011-019>020-029-OKZ054>064-067>069-072- 230900- BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON- ADAIR-CHEROKEE-CRAIG-CREEK-DELAWARE-MAYES-NOWATA-OSAGE-OTTAWA- PAWNEE-ROGERS-SEQUOYAH-TULSA-WAGONER-WASHINGTON- 1025 PM CDT SUN MAY 22 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 4 AM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST ARKANSAS BENTON... CARROLL... CRAWFORD... MADISON... WASHINGTON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THIS WATCH INCLUDES 15 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE... SEQUOYAH... IN NORTHEAST OKLAHOMA ADAIR... CRAIG... CREEK... DELAWARE... MAYES... NOWATA... OSAGE... OTTAWA... PAWNEE... ROGERS... TULSA... WAGONER... WASHINGTON... THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...PRYOR... CLAREMORE...SALLISAW...OZARK...CHARLESTON...JAY...FAYETTEVILLE... SPRINGDALE...TAHLEQUAH...FORT SMITH...NOWATA...STILWELL... BERRYVILLE...EUREKA SPRINGS...TULSA...WAGONER...BARTLESVILLE... VAN BUREN...PAWHUSKA...PAWNEE...MIAMI...HUNTSVILLE... VINITA AND BRISTOW.
Local storm report, May 22, 10:30 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT SUN MAY 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 15 SE MIAMI 36.72N 94.69W
05/22/2005 0.88 INCH OTTAWA OK TRAINED SPOTTER
&&
JDSSpecial weather statement, May 23, 1:22 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 AM CDT MON MAY 23 2005
OKZ055-230645-
WASHINGTON OK-
122 AM CDT MON MAY 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WASHINGTON
AT 122 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTHWEST OF COPAN...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...DEWEY AND COPAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, May 23, 2:08 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
208 AM CDT MON MAY 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 2 W GRAVETTE 36.42N 94.49W
05/23/2005 BENTON AR LAW ENFORCEMENT
TREE BLOCKING ROAD
&&
JDSSpecial weather statement, May 23, 2:38 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 AM CDT MON MAY 23 2005
OKZ054-055-230830-
OSAGE OK-WASHINGTON OK-
238 AM CDT MON MAY 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
OSAGE AND WASHINGTON
AT 238 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF COPAN TO 4 MILES NORTHWEST OF
OKESA TO 4 MILES EAST OF BURBANK...MOVING SOUTHEAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...RAMONA...
OCHELATA...DEWEY...COPAN...PAWHUSKA...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...BURBANK...OKESA...HULAH
AND BARTLESVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 23, 3:28 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 328 AM CDT MON MAY 23 2005 ARZ001>002-010>011-019>020-029-OKZ054>064-067>069-072- 231600- BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON- ADAIR-CHEROKEE-CRAIG-CREEK-DELAWARE-MAYES-NOWATA-OSAGE-OTTAWA- PAWNEE-ROGERS-SEQUOYAH-TULSA-WAGONER-WASHINGTON- 328 AM CDT MON MAY 23 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF. 312 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 313 UNTIL 11 AM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THE NEW WATCH INCLUDES 7 COUNTIES IN NORTHWEST ARKANSAS BENTON... CARROLL... CRAWFORD... MADISON... WASHINGTON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THE NEW WATCH INCLUDES 15 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE... SEQUOYAH... IN NORTHEAST OKLAHOMA ADAIR... CRAIG... CREEK... DELAWARE... MAYES... NOWATA... OSAGE... OTTAWA... PAWNEE... ROGERS... TULSA... WAGONER... WASHINGTON... THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CLAREMORE... SALLISAW...OZARK...CHARLESTON...JAY...FAYETTEVILLE...SPRINGDALE... TAHLEQUAH...FORT SMITH...NOWATA...PRYOR...STILWELL...BERRYVILLE... EUREKA SPRINGS...TULSA...WAGONER...BARTLESVILLE...VAN BUREN... PAWHUSKA...PAWNEE...MIAMI...HUNTSVILLE...VINITA AND BRISTOW. OKZ066-070>071-074-076-231600- HASKELL-LE FLORE-MCINTOSH-MUSKOGEE-OKMULGEE- 328 AM CDT MON MAY 23 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 313 IN EFFECT UNTIL 11 AM CDT FOR THE FOLLOWING AREA... IN OKLAHOMA THIS WATCH INCLUDES 5 COUNTIES IN EAST CENTRAL OKLAHOMA MUSKOGEE... IN NORTHEAST OKLAHOMA OKMULGEE... IN SOUTHEAST OKLAHOMA HASKELL... LE FLORE... MCINTOSH... THIS INCLUDES THE CITIES OF...EUFAULA...STIGLER...MUSKOGEE... POTEAU AND OKMULGEE.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 31 min |
| May 22, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 113 min |
| May 23, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 53 min |
| May 23, 1:07 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 53 min |
| May 23, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 63 min |
| May 23, 1:33 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 57 min |
| May 23, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 85 min |
| May 23, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 52 min |
| May 23, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 41 min |
| May 23, 2:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 59 min |
| May 23, 2:58 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 63 min |
| May 23, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 61 min |
| May 23, 4:36 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 54 min |
| May 23, 5:00 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 64 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.